RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 7  


Ordinary Differential Equations
Infinite-dimensional differential equations in distributions with discontinuous functions in the right-hand side
M. V. Basin
867
Componentwise equiconvergence, uniform on the whole line, with the Fourier integral of the spectral expansion corresponding to the Schrödinger operator with a matrix potential satisfying the Kato condition
A. V. Kurkina
875
Partial integrals, integrability and the center problem
A. S. Shube
880

Numerical methods
On the combination of the alternating direction method and the finite element method for the solution of problems in mathematical physics. II
V. N. Abrashin, S. N. Lehtikov
889
Investigation of the convergence of an iterative process for equations with degenerate operators
I. B. Badriev, O. A. Zadvornov
898
Asymptotic behavior of the solution of the first boundary value problem for the Laplace difference equation in the angle $5\pi/4$
I. G. Beluhina
902
On Galerkin's finite element method for singularly perturbed parabolic initial-boundary value problems. II. Construction of and estimates for discrete Green functions
I. A. Blatov
912
Difference schemes of domain decomposition for nonstationary convection-diffusion problems
P. N. Vabishchevich
923
On an adaptive iterative method for realizing implicit difference schemes for the nonlinear multidimensional Schrödinger equation
V. M. Volkov
928
A nonlinear quasimonotone finite element scheme for solving two-dimensional problems with transfer. A problem on a velocity skin layer
M. P. Galanin
935
A criterion for the stability of a two-dimensional difference scheme
A. V. Gulin, S. L. Degtyarev
943
On the convergence, uniform with respect to a small parameter, of a four-point scheme for a one-dimensional stationary convection-diffusion equation
N. V. Kopteva
951
On the solvability of a variational inequality in the theory of nonlinear nonstationary filtration
A. D. Lyashko, M. E. Mayorova, M. F. Pavlova
958
Difference schemes with variable weights for systems of hyperbolic equations
I. A. Mikhailuk
966
The use of adaptive grids of irregular structure for computing discontinuous solutions with an improved order of accuracy
A. V. Neledova, V. F. Tishkin
976
A numerical method for solving a hyperbolic system with singularities
S. N. Sytova
986

Short Communications
Center conditions for a system with fifth-order nonlinearities of a special form
N. G. Makeev
990
Solutions of a nonautonomous nonlinear functional-differential equation that are representable by series of exponentials
A. N. Murovtsev
992
On limit sets of a multidimensional analogue of a nonlinear logistic difference equation
I. N. Pankratova
995
Об ограниченных решениях нелинейных сингулярно возмущенных систем
N. G. Panfilov
998
Spectral expansions of distributions from negative Sobolev classes
A. A. Rakhimov
1000
On the theory of asymptotic stability
O. P. Filatov
1002
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020